# SDR SWAA2024011239748

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8869L
- Make and model: Boeing 737-8
- Aircraft serial: 42688
- Aircraft time: 1,840 hours, 1,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT HOLDER WILL NOT TEST COCKPIT EMERGENCY FLASHLIGHT HOLDER WILL NOT TEST.<[01] OK TO CONTINUE PER MEL 25-64-02 SP1B.;[02] REMOVED AND REPLACED COCKPIT FLASHLIGHT BATTERY IAW AMM CHPT 25-64-00 THIS CLEARS MEL 25-64-02A
